MEDOS INTERNATIONAL SÃ RL CH MNTR H/H X-CONN OUTER NUT; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Back to Search Results |
| Model Number |
188341100 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent the posterior cervical fusion (c1) with the outer nut in question.Procedure was completed successfully without any surgical delay.On (b)(6) 2021, it was confirmed by x-ray, that the outer nut came off at follow-up just before discharge.According to the video taken during the surgery, the outer nut was properly tightened with the torque driver for the final tightening.After the surgery, the patient has been undergoing rehabilitation.This report is for one (1) mntr h/h x-conn outer nut.This is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Additional product code: mni, nkg.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.